Skip to Main Content

NANHA NUKKAD

Memory Building Folk Tales

Design Your Own Cover Page  

The Adventures of Milo and Millie  

Puppet Sing-along

Fun with Butterfingers and Quirky Creatures

Read Poetry

Prakruti Kathalu

Art of observation skills and logical deduction through a mystery solving exercise

Memory Building Folk Tales
Rohini Chintha

24th January 2020
Time: 11:00 am – 11:40 am

Language: Telugu
Duration: 40 minutes
Age Group: 7-12 years

In an age of excessive, but perhaps necessary, gadget exposure and multiple distractions, focusing on one task has become impossible. A great way of building focus or attention is through memory building folk tales which use repetitive phrases and predictable patterns. Stories, especially folktales, can help strengthen social bonding, learning, imagination and they could also be used as means of drawing and sustaining a child’s attention.

This Telugu story session covers a few time-tested, memory-based stories which always evoke a positive response from the audience.

.Design Your Own Cover Page
Sarada Akkineni, Lakshmi Nambiar, Reema Gupta

24th January 2020
Time: 12:00 pm – 12:45 pm    

Duration: 45 min
Age Group: 7-12 yrs

Children are full of dreams and aspirations. This workshop will bring them one step closer to their dreams by helping them visualize success.  As Marian Edelman rightly said, “you can’t be what you can’t see.”  We start with a short quiz and discussion on role models, who do the children look up to and what specific traits and achievements they admire about their role models. This will be followed by an exercise where the children imagine themselves to be on the cover of a magazine and draw out what it would look like. 

The Adventures of Milo and Millie 
Rachna Chowla

24th January 2020
Time: 2:00 pm – 2:20 pm 

Duration: 20 mins
Age Group: 7-12 yrs

Milo is my pet dachshund and Millie my perfect ginger Indie cat. They are amazing characters in their own right and are a part of gang of friends in the housing complex. Every walk is a riveting adventure. The stories art based on Milo’s daily walks. These are part fictional, part true accounts of their adventures together.

.

Puppet Sing-along
Haripriya and Meghana   

25th January 2020
Time: 11.00 am – 11.45 am                                                                                  

Duration: 45 mins
Age goup: 5 -15 years

Join us for an interactive puppet show by storytellers Haripriya and Meghana. Experience the magic of storytelling come alive through a traditional folktale as you sing-along with puppets.

The show will take the children on a fascinating journey into the world of stories. The delightfully handcrafted puppets will bring stories to life and spark the imagination of the little ones through puppets and creative drama

Fun with Butterfingers and Quirky Creatures
Khyrunnisa

25th January 2020
Time: 12:00 pm – 12:45 pm

Duration: 45 mins
Age Group: 9-12 years

 If it’s Butterfingers, comical disasters, misadventures and loads of fun are bound to follow! Have a super enjoyable time laughing over the exploits of Amar Kishen aka Butterfingers, the thirteen-year-old clumsy, lovable hero of the popular Butterfingers series of books. Listen to the author Khyrunnisa bring alive some of the antics of the “Bumbling Baron of Blunders” in this fun story-telling session.

Pests may well turn out to be endearing pets, at least between the pages of a book!  Khyrunnisa will also introduce you to the unlikely heroes of her latest book for children, The Lizard of Oz and Other Stories. Termites, lizards, rats and centipedes are not yucky any longer, not after you listen to delightful stories about them and other creatures from the author. Enjoy!  

Read Poetry
Jerry Pinto

25th January 2020
Time: 2:00 pm – 2:30 pm

Duration: 45 min
Age Group:7-12 years

Jerry Pinto has written stories and poems for children. His lucid writing style coupled with mastery over weaving stories is sure to leave the tiny tots craving for more. Come read poetry with Jerry Pinto as he immerses you in the world of the unexplored and leaves you mesmerised.

Prakruti Kathalu
Chamundeswari

25th January 2020
Time: 3:00 pm – 3:30 pm

Age Group: 7-12 yrs
Duration: 30 mins

The stories in the book Nature Tells describes how all living beings, including humans, have equal right to life. The stories explain to children the benefits of coexistence, in love and friendship, with all living creatures. It is necessary to inculcate awareness among children about the environment and the protection of all living creatures. Today’s children are tomorrow’s protectors of lives and environment. Let us narrate the happiness of living with nature.

Art of observation skills and logical deduction through a mystery solving exercise
Unnati Ved, Srinidhi Dabriwal

26th January 2020
Time: 11:00 am – 1:00 pm

Duration: 120 mins
Age group: 8 to 12 years

Use the power of observations skills and logical deduction to solve this whodunnit in teams. It’s a visual treat and you will be amazed at the findings. Eager Readers is a reading, public speaking and drama school for children aged 3 and up.